# SDR AALA2020091659004

- Difficulty date: September 14, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 72,706 hours, 9,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 15404
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED SHORT TERM STORAGE: 3L DOOR EMERGENCY LIGHTS POWER SUPPLY M33405 INOPERATIVE.  REMOVED AND REPLACED DOOR 3L EMERGENCY LIGHT PWER SUPPLY M33405, IAW AMM 33-51-00 PB 201.  TEST GOOD.
